MAUDE Adverse Event Report: ARTHREX, INC. KNEE FIBERTAK W/ FIBERTAPE; NON-DEGRADABLE FIXATION FASTENER

ARTHREX, INC. KNEE FIBERTAK W/ FIBERTAPE; NON-DEGRADABLE FIXATION FASTENER
Model Number KNEE FIBERTAK W/ FIBERTAPE
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 12/18/2023, it was reported by a sales representative via sems-06433587 that an ar-3750sp knee fibertak pulled out.This was discovered during a procedure.No further information was provided.Additional information was received on 12/21/2023: this was discovered during an aclr with an mcl repair procedure on 12/13/2023.The case was completed using an ar-2324bcc biocomposite swivelock c, and nothing broke inside the patient.The case was only delayed for a minute or two, and additional anesthesia was unnecessary.The patient suffered no negative effects on or after the procedure.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
KNEE FIBERTAK W/ FIBERTAPE
Common Device Name
NON-DEGRADABLE FIXATION FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18502036
Report Number1220246-2024-00309
Device Sequence Number18174228
Product Code MBI
UDI-Device Identifier00888867434769
UDI-Public00888867434769
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K231113
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNEE FIBERTAK W/ FIBERTAPE
Device Catalogue NumberAR-3750SP
Device Lot Number15140849
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date01/12/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown